# SDR 04FDEA00314

- Difficulty date: February 5, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 760
- Aircraft time: 13,020 hours, 6,718 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT RAISE HANDLE GEAR LEVER.  NO LANDING GEAR RETRACTION.  PERFORM ECAM PROC 2ND ATTEMP NR 2 SYSTEM TO RAISE GEAR FAILED.  AFTER FURTHER T/S REPLACED PROX DETECTION UNIT PER AMM 32-31-71-4.  ALSO REPLACED LANDING GEAR MICRO SWITCH PER AMM 32-31-11-4.  PERFORMED ADJ & TEST WITH TEST SET PER AMM 32-31-11-4 AND GEAR RETRACTION INHIBITION TEST ON SYSTEM 1 & 2 PER AMM 32-31-00-5, ALL INDICATIONS CHECK NORMAL.  CHECKED SERVICE ON LT PITCH DAMPNER PER AMM 12-12-32-0, SERVICED WITH NITROGEN.  CHECKED SECURITY OF SENSORS 9GA & 11GA CHECKS NORMAL.  JACKED REAR OF LT BOGIE TO POSITION SENSORS TO READ NEAR ON PROX DETECTOR CHECKS NORMAL.  SYSTEM OPS CHECKS NORMAL AT THIS TIME AND OK FOR SERVICE.
